# SDR TC8A00001

- Difficulty date: January 21, 2000
- Submitted: January 25, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- Aircraft time: 49,916 hours, 53,618 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Landing Light
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OUTBOARD LANDING LIGHT ON RT WING INOP.  REMOVED AND REPLACED BULB, OPS CHECK GOOD IAW B727 MM 33-42-0.
